Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 35, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 11, 2011, 2:19 PM MST for 22 counties in North Dakota. It took effect at Jan 11, 2011, 5:00 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 2:19 PM MST (21:19 UTC)
- In effect from
- Jan 11, 2011, 5:00 PM MST
- Expired
- Jan 12, 2011, 11:00 AM MST
- In force
- 18 hr
- Issued by
- NWS Bismarck, ND
All 22 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 130 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WWUS43 KBIS 112119 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 319 PM CST TUE JAN 11 2011 ...BITTERLY COLD WIND CHILLS WEST AND CENTRAL AGAIN TONIGHT... .BITTERLY COLD TEMPERATURES AND A WESTERLY WIND AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES AGAIN TONIGHT THROUGH TUESDAY MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. EXPECT LOWEST WIND CHILL VALUES NEAR 40 BELOW ZERO. NDZ001-002-009-010-017>021-031>034-040>046-120530- /O.NEW.KBIS.WC.Y.0035.110112T0000Z-110112T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON 319 PM CST TUE JAN 11 2011 /219 PM MST TUE JAN 11 2011/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY. * EXPECT DANGEROUSLY COLD WIND CHILL TEMPERATURES AT TIMES...TONIGHT THROUGH WEDNESDAY MORNING...WITH VALUES TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KINNEY
7 follow-up statements
889 WWUS43 KBIS 120006 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 606 PM CST TUE JAN 11 2011 ...BITTERLY COLD WIND CHILLS WEST AND CENTRAL AGAIN TONIGHT... .BITTERLY COLD TEMPERATURES AND A WESTERLY WIND AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES AGAIN TONIGHT THROUGH TUESDAY MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. EXPECT LOWEST WIND CHILL VALUES NEAR 40 BELOW ZERO. ALREADY THIS EVENING...IN THE WEST...WIND CHILLS WERE 25 TO 35 BELOW. OVER CENTRAL NORTH DAKOTA...WIN CHILLS WERE 15 TO 25 BELOW...BUT WILL CONTINUE TO FALL AS TEMPERATURES DROP OFF THIS EVENING. IF YOU VENTURE OUT THIS EVENING...WEAR A HAT AND GLOVES AND COVER ALL EXPOSED SKIN. NDZ001-002-009-010-017>021-031>034-040>046-121030- /O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON 606 PM CST TUE JAN 11 2011 /506 PM MST TUE JAN 11 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY... * EXPECT DANGEROUSLY COLD WIND CHILL TEMPERATURES AT TIMES... TONIGHT THROUGH WEDNESDAY MORNING...WITH VALUES TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
780 WWUS43 KBIS 120401 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1001 PM CST TUE JAN 11 2011 ...BITTERLY COLD WIND CHILLS WEST AND CENTRAL AGAIN TONIGHT... .BITTERLY COLD TEMPERATURES AND A WEST WINDS AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES THROUGH TUESDAY MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. EXPECT LOWEST WIND CHILL VALUES NEAR 40 BELOW ZERO. LATE THIS EVENING...WIND CHILLS WERE RANGING FROM AROUND 25 BELOW IN THE CENTRAL...TO 35 BELOW IN THE WEST. WIND CHILLS CAN BE EXPECTED TO DROP T0 30 BELOW CENTRAL TO AROUND 40 BELOW WEST LATE TONIGHT. IF YOU VENTURE OUT TONIGHT OR EARLY TUESDAY MORNING...WEAR A HAT AND GLOVES AND COVER ALL EXPOSED SKIN. NDZ001-002-009-010-017>021-031>034-040>046-121215- /O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON 1001 PM CST TUE JAN 11 2011 /901 PM MST TUE JAN 11 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY... * EXPECT DANGEROUSLY COLD WIND CHILL TEMPERATURES THROUGH WEDNESDAY MORNING...WITH VALUES TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TWH
457 WWUS43 KBIS 120714 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 114 AM CST WED JAN 12 2011 ...VERY COLD WIND CHILLS WEST AND CENTRAL THE REST OF TONIGHT AND WEDNESDAY MORNING... .SUB ZERO TEMPERATURES AND WEST WINDS AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES THROUGH WEDNESDAY MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. WIND CHILLS COULD DROP TO NEAR 40 BELOW IN SOME AREAS. NDZ001-002-009-010-017>021-031>034-040>046-121515- /O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON 114 AM CST WED JAN 12 2011 /1214 AM MST WED JAN 12 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILLS OF 30 TO 40 BELOW CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
113 WWUS43 KBIS 120939 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 339 AM CST WED JAN 12 2011 ...VERY COLD WIND CHILLS WEST AND CENTRAL THIS WEDNESDAY MORNING... .SUB ZERO TEMPERATURES AND WEST WINDS AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES THROUGH THE MORNING OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. WIND CHILLS COULD DROP TO NEAR 40 BELOW IN SOME AREAS. NDZ001-002-009-010-017>021-031>034-040>046-121745- /O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON 339 AM CST WED JAN 12 2011 /239 AM MST WED JAN 12 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILLS OF 30 TO 40 BELOW CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
972 WWUS43 KBIS 121123 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 523 AM CST WED JAN 12 2011 ...VERY COLD WIND CHILLS WEST AND CENTRAL THIS WEDNESDAY MORNING... .SUB ZERO TEMPERATURES AND WINDS AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES THROUGH THE MORNING OVER WESTERN AND MUCH OF CENTRAL NORTH DAKOTA. WIND CHILLS COULD DROP TO NEAR 40 BELOW IN SOME AREAS. IF YOU VENTURE OUTSIDE...DRESS IN LAYERS AND COVER ALL EXPOSED SKIN. NDZ003-004-011-012-022-035-121800- /O.EXA.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ RENVILLE-BOTTINEAU-WARD-MCHENRY-SHERIDAN-BURLEIGH- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER... MCCLUSKY...BISMARCK 523 AM CST WED JAN 12 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILLS OF 30 TO 40 BELOW ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ NDZ001-002-009-010-017>021-031>034-040>046-121800- /O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON 523 AM CST WED JAN 12 2011 /423 AM MST WED JAN 12 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILLS OF 30 TO 40 BELOW ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ AYD
505 WWUS43 KBIS 121609 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1009 AM CST WED JAN 12 2011 ...VERY COLD WIND CHILLS WESTERN HALF OF NORTH DAKOTA THIS MORNING... .SUB ZERO TEMPERATURES AND SOUTHERLY WINDS OF 5 TO 10 MPH ARE PRODUCING VERY COLD WIND CHILL VALUES THIS MORNING OVER THE WESTERN HALF OF NORTH DAKOTA. WIND CHILLS ARE 40 BELOW IN SOME AREAS. IF YOU VENTURE OUTSIDE...DRESS IN LAYERS AND COVER ALL EXPOSED SKIN. NDZ004-012-022-035-046-121715- /O.CAN.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ BOTTINEAU-MCHENRY-SHERIDAN-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...BOTTINEAU...TOWNER...MCCLUSKY... BISMARCK...LINTON 1009 AM CST WED JAN 12 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. WINDS ARE CALM OR VERY LIGHT THIS MORNING ACROSS AREAS FROM BOTTINEAU...TO WING AND LINTON...AND ARE NOT STRONG ENOUGH TO PRODUCE WIND CHILLS MEETING ADVISORY CRITERIA. $$ NDZ001>003-009>011-017>021-031>034-040>045-121800- /O.CON.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 1009 AM CST WED JAN 12 2011 /909 AM MST WED JAN 12 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILLS TO 40 BELOW WILL CONTINUE LATE THIS MORNING...BEFORE SLIGHT WARMING AROUND MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$ KINNEY
196 WWUS43 KBIS 121801 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1201 PM CST WED JAN 12 2011 ...SLIGHTLY WARMER ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON... .WIND CHILL VALUES HAVE WARMED SLIGHTLY ACROSS WESTERN NORTH DAKOTA...AND WIND CHILL ADVISORY CRITERIA IS NO LONGER BEING MET. HOWEVER...COLD CONDITIONS WILL PERSIST THIS AFTERNOON WITH LOWEST WIND CHILLS TO 20 BELOW ZERO. NDZ001>003-009>011-017>021-031>034-040>045-121915- /O.EXP.KBIS.WC.Y.0035.000000T0000Z-110112T1800Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 1201 PM CST WED JAN 12 2011 /1101 AM MST WED JAN 12 2011/ ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY. * CONDITIONS WILL NOT BE AS COLD ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON. EXPECT LOWEST WIND CHILL VALUES AROUND 20 BELOW ZERO. $$ KINNEY
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 11, 11:16 AM MST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 11, 11:16 AM MST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1216 PM CST TUE JAN 11 2011 .UPDATE... UPDATE FOR EXPIRED ADVISORY AND OTHER MINOR CHANGES. && .DISCUSSION... MINOR UPDATES FOR TEMP/CLOUD TRENDS. THIN LOW CLOUDS ARE STARTING TO BREAK UP A BIT...ESPECIALLY WEST...WHILE LIGHT SNOW/FLURRIES ARE CONTINUING CENTRAL AND EAST. && .AVIATION... AREAS OF MVFR CIGS AND ISOLD IFR CIGS PERSIST ACROSS WEST AND CENTRAL NORTH DAKOTA...ALONG WITH SCT MVFR-IFR VIS IN LIGHT SNOW. SNOW SHOULD GRADUALLY COME TO AN END WEST TO EAST ALONG WITH SLIGHTLY IMPROVING CIGS/VIS THROUGH THIS AFTERNOON AND INTO EARLY THIS EVENING. HOWEVER...MVFR CIGS WILL LIKELY PERSIST THROUGH MUCH OF TONIGHT...ESPECIALLY OVER CENTRAL AND EASTERN TERMINALS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE/DISCUSSION...KINNEY AVIATION...NJH
Hazardous weather outlook, Jan 11, 11:36 AM MST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1236 PM CST TUE JAN 11 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-121200- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1236 PM CST TUE JAN 11 2011 /1136 AM MST TUE JAN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ARCTIC HIGH PRESSURE WILL CONTINUE TO MOVE EAST INTO THE REGION TONIGHT. EXPECT VERY COLD TEMPERATURES IN THE 20S BELOW ZERO...MAINLY SOUTH AND WEST OF THE MISSOURI RIVER. OVERNIGHT WIND CHILL VALUES OF 25 TO 35 BELOW ZERO ARE EXPECTED IN THIS AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ARCTIC AIR WILL COVER THE NORTHERN PLAINS THROUGH MOST OF THE WEEK. SUBZERO TEMPERATURES COMBINED WITH LIGHT WINDS WILL CAUSE VERY COLD WIND CHILLS AT TIMES. SEVERAL IMPULSES WILL BRING CHANCES OF SNOW TO THE AREA LATE THIS WEEK THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KINNEY
In the hours before
Local storm report, Jan 11, 8:50 AM MST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
950 AM CST TUE JAN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM SNOW BOTTINEAU 48.83N 100.44W
01/11/2011 M1.2 INCH BOTTINEAU ND CO-OP OBSERVER
24HR SNOWFALL...1.2 INCHES THROUGH 9AM TUESDAY.
&&
KSIMOSKONearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.